Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 217, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jul 18, 2015, 11:08 PM CDT for Logan County, Wallace County, Kansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2015, 11:08 PM CDT (04:08 UTC)
- Expired
- Jul 19, 2015, 12:00 AM CDT
- In force
- 52 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Logan County, KS, Wallace County, KS
The radar
The Goodland radar (KGLD), 54 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 7:41 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1647 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 9:38 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 18, 9:38 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 838 PM MDT SAT JUL 18 2015 .UPDATE... ISSUED AT 837 PM MDT SAT JUL 18 2015 ADDED ADDITIONAL KANSAS COUNTIES TO SEVERE WATCH 439 EFFECTIVE TIL 07Z. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 646 PM MDT SAT JUL 18 2015 UPDATED GRIDS AND ZONES FOR THE ISSUANCE OF SEVERE THUNDERSTORM WATCH 439 EFFECTIVE UNTIL 07Z. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 256 PM MDT SAT JUL 18 2015 FOR THE EXTENDED FORECAST PERIOD...AN ACTIVE WEATHER PATTERN IS EXPECTED TO PREVAIL INITIALLY BEFORE AN UPPER LEVEL RIDGE BUILDS ACROSS THE SOUTHERN PLAINS. AS THIS HAPPENS...PRECIPITATION CHANCES SHOULD GRADUALLY COME TO AN END DEPENDING ON THE RIDGE STRENGTH. FORECAST GUIDANCE PORTRAYS LARGE VARIATIONS BETWEEN THEM SO CONFIDENCE WITHIN THE EXTENDED FORECAST PERIOD LOWERS BEYOND WEDNESDAY. BEGINNING WITH SUNDAY EVENING THROUGH MONDAY MORNING...ANTICIPATE A LARGE COMPLEX OF STORMS TO MOVE ACROSS THE REGION. THIS FORECAST SCENARIO SEEMS ALMOST ASSURED GIVEN THE DEGREE OF GUIDANCE AGREEMENT BUT LARGE DIFFERENCES IN FAVORED LOCATIONS REMAIN. FEEL PART OF THE DISAGREEMENT STEMS FROM THE GLOBAL MODEL'S NORTH BIAS WITH RESPECT TO PRECIPITATION PLACEMENT. ACCOUNTING FOR THIS...THEN MOST GUIDANCE INDICATES A WIDE SWATH OF CONVECTIVE ACTIVITY GENERALLY ALONG AND SOUTH OF INTERSTATE 70. A FEW STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY THREATS. OF LARGER CONCERN MAY BE THE HEAVY RAIN THREAT AS PRECIPITABLE WATER VALUES...BETWEEN 1.70" AND 1.90" ARE FORECAST TO BE IN THE 75TH TO 99TH PERCENTILE RANGE FOR THIS TIME OF YEAR. AS OF NOW...DID NOT CONSIDER A FLASH FLOOD WATCH AS LOCATIONS UNDER HIGHEST THREAT OF HEAVY RAIN HAVE BEEN QUITE DRY OVER THE PAST 14 DAYS...10 TO 50 PERCENT OF NORMAL. WITH POTENTIAL FOR HEAVY RAIN TONIGHT...A FLASH FLOOD WATCH MAY BE NEEDED EVENTUALLY FOR TOMORROW NIGHT IF IT APPEARS LOCATIONS WILL RECEIVE SEVERAL ROUNDS OF HEAVY RAIN. CONVECTION SHOULD OCCUR PRIMARILY OVERNIGHT WITH SHOWERS/STORMS EXITING THE REGION NEAR SUNRISE MONDAY. AFTER A BRIEF LULL IN CONVECTIVE ACTIVITY MONDAY MORNING...AN ADDITIONAL ROUND OR TWO OF STORMS SEEMS PLAUSIBLE MONDAY AFTERNOON AND EVENING. TWO AREAS OF THUNDERSTORM DEVELOPMENT ARE POSSIBLE... 1. ALONG A COLD FRONT MOVING SOUTH ACROSS NEBRASKA INTO NORTH KANSAS AND 2. THE COLORADO FRONT RANGE WITH STORMS DRIFTING NORTHEAST. PRECIPITATION CHANCES ARE NOT AS HIGH MONDAY DUE TO THE LACK OF A MORE SIGNIFICANT SHORTWAVE TROUGH MOVING THROUGH. BEGINNING MONDAY NIGHT AND PERSISTING THROUGH TUESDAY EVENING... ANTICIPATE A WARM AIR ADVECTION REGIME TO DEVELOP ALONG WITH PERSISTENT ISENTROPIC LIFT. ONCE AGAIN...GUIDANCE IS IN STRONG AGREEMENT BUT DIFFER SLIGHTLY WITH PRECIPITATION PLACEMENT. A LOW LEVEL JET AND VERY LOW CONDENSATION PRESSURE DEFICITS INDICATE FAVORABLE CONDITIONS FOR ELEVATED SHOWER/STORM DEVELOPMENT THROUGH THIS TIME FRAME. WAS HESITANT TO INITIALLY RAMP UP POPS SIGNIFICANTLY MONDAY NIGHT BUT IF MODEL AGREEMENT PERSISTS...FURTHER POP RAISING WOULD BE NEEDED. ANOTHER STRONGER SHORTWAVE TROUGH SHOULD ROLL THROUGH TUESDAY EVENING SO AGREED WITH CR INITIALIZATION PROCEDURE ON THIS BEING THE HIGHEST CHANCE FOR POPS DURING THIS PARTICULAR EVENT. BEHIND TUESDAY NIGHTS TROUGH PASSAGE...THE RIDGE OF HIGH PRESSURE BUILDS OVER THE SOUTHERN HIGH PLAINS ONCE AGAIN. THE STRENGTH OF THIS HIGH SHALL DETERMINE THE SOUTHERN EXTENT OF POTENTIAL CONVECTION THROUGH THE END OF NEXT WEEK. WITH A STRONGER HIGH PRESSURE...CONVECTION MAY BE CONFINED FURTHER NORTH WITH HOT AND DRY CONDITIONS LIKELY OVER THE TRI-STATE REGION. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 540 PM MDT SAT JUL 18 2015 VFR CONDITIONS WILL CONTINUE AT KGLD AND KMCK UNTIL AROUN 06Z WHEN SOME POSSIBLE MVFR WILL OCCUR NEAR THUNDERSTORMS OVER THE AREA. STORMS WILL SLOWLY EXIT THE AREA WITH STRATUS FILLING INTO THE AREA AROUND SUNRISE. VFR CONDITIONS WILL RETURN BY MID TO LATE MORNING AT BOTH SITES. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...FS SHORT TERM...FS LONG TERM...RRH AVIATION...FS
Hazardous weather outlook, Jul 18, 4:18 PM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 318 PM MDT SAT JUL 18 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-192130- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 318 PM MDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON INTO EARLY EVENING ALONG AND WEST OF A LINE FROM LEOTI TO BURLINGTON TO WRAY. THIS CLUSTER OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE REST OF THE AREA THROUGH THE OVERNIGHT HOURS. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. AN ISOLATED TORNADO CANNOT BE RULED OUT EARLY IN THE ONSET OF THESE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... WIDESPREAD THUNDERSTORMS ARE ANTICIPATED SUNDAY EVENING INTO MONDAY MORNING GENERALLY SOUTH OF A LINE FROM YUMA COLORADO TO NORTON KANSAS. A FEW STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY THREATS. FLASH FLOODING IS POSSIBLE FOR LOCATIONS THAT RECEIVE MULTIPLE ROUNDS OF HEAVY RAINFALL. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM MONDAY THROUGH WEDNESDAY. THE GREATEST CHANCE FOR THUNDERSTORMS SHOULD ARRIVE TUESDAY THROUGH TUESDAY NIGHT. A FEW STRONG TO SEVERE STORMS...AS WELL AS LOCALLY HEAVY RAINFALL...WILL CONTINUE TO BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS.
In the hours before
Special weather statement, Jul 18, 9:22 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
822 PM MDT SAT JUL 18 2015
COZ090-091-KSZ001-190245-
YUMA COUNTY CO-KIT CARSON COUNTY CO-CHEYENNE KS-
822 PM MDT SAT JUL 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN YUMA...NORTHEASTERN KIT
CARSON AND WESTERN CHEYENNE COUNTIES UNTIL 845 PM MDT/945 PM CDT/...
AT 821 PM MDT /921 PM CDT/...THUNDERSTORM OUTFLOW WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR WRAY TO 6 MILES NORTH OF STRATTON...AND
MOVING EAST AT 20 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH SOME OF THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BURLINGTON...WRAY...ECKLEY...BETHUNE...BEECHER ISLAND...BONNY
RESERVOIR...LAIRD...KIRK...JOES AND HALE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN KANSAS NEAR MILE MARKER 0.
INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 437 AND 450.
HIGHWAY 385 BETWEEN MILE MARKERS 186 AND 246.
WINDS WITH SOME OF THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO
MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT/200 AM
CDT/ FOR NORTHWESTERN KANSAS AND SOUTHWESTERN NEBRASKA.
LAT...LON 4011 10251 4013 10205 4000 10205 4000 10203
3925 10205 3935 10280
TIME...MOT...LOC 0221Z 273DEG 18KT 4010 10224 3939 10259
LUNDQUISTSpecial weather statement, Jul 18, 9:54 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
854 PM MDT SAT JUL 18 2015
COZ092-KSZ027-190345-
CHEYENNE COUNTY CO-WALLACE KS-
854 PM MDT SAT JUL 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHEYENNE AND WALLACE
COUNTIES UNTIL 945 PM MDT...
AT 853 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF
WESKAN TO 4 MILES SOUTHWEST OF CHEYENNE WELLS...AND MOVING SOUTHEAST
AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHEYENNE WELLS...SHARON SPRINGS...WESKAN...WALLACE AND ARAPAHOE.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR
WEST CENTRAL KANSAS.
LAT...LON 3905 10217 3905 10205 3910 10205 3910 10150
3870 10150 3870 10204 3862 10205 3861 10250
TIME...MOT...LOC 0253Z 329DEG 20KT 3900 10216 3879 10243
MKSpecial weather statement, Jul 18, 10:00 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 900 PM MDT SAT JUL 18 2015 NEZ079-190345- DUNDY NE- 900 PM MDT SAT JUL 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR DUNDY COUNTY UNTIL 945 PM MDT... AT 900 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF CHURCH GROVE CAMPGROUND TO 5 MILES EAST OF HAIGLER...AND MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... BENKELMAN...PARKS AND MAX. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR NORTHWESTERN KANSAS AND SOUTHWESTERN NEBRASKA. LAT...LON 4000 10133 4000 10192 4035 10172 4035 10132 TIME...MOT...LOC 0300Z 257DEG 20KT 4034 10166 4002 10184 MK
Local storm report, Jul 18, 10:10 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
910 PM MDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM TSTM WND GST ST. FRANCIS 39.77N 101.80W
07/18/2015 M62 MPH CHEYENNE KS AWOS
&&
KOCHASICSpecial weather statement, Jul 18, 10:28 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1028 PM CDT SAT JUL 18 2015 KSZ002-014-190345- THOMAS KS-RAWLINS KS- 1028 PM CDT SAT JUL 18 2015 AT 1026 PM CDT...A LINE OF STRONG THUNDERSTORM OUTFLOW WINDS EXTENDED ALONG A LINE FROM 6 MILES NORTHWEST OF BIRD CITY TO 14 MILES NORTHWEST OF SHARON SPRINGS...AND MOVING EAST AT 25 MPH. WIND GUSTS OF 62 MPH AT ST. FRANCIS HAVE BEEN REPORTED WITH THESE OUTFLOW WINDS. LOCATIONS IMPACTED INCLUDE... COLBY...ATWOOD...BREWSTER...LEVANT...REXFORD...MCDONALD...HERNDON... GEM...LUDELL AND MENLO. THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 36 AND 74. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHWESTERN KANSAS. LAT...LON 3914 10072 3914 10139 3999 10140 4000 10074 TIME...MOT...LOC 0326Z 262DEG 24KT 3981 10162 3909 10186 LUNDQUIST
Special weather statement, Jul 18, 10:57 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1057 PM CDT SAT JUL 18 2015 NEZ080-190415- HITCHCOCK NE- 1057 PM CDT SAT JUL 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HITCHCOCK COUNTY UNTIL 1115 PM CDT... AT 1056 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PALISADE...OR 10 MILES SOUTHWEST OF HAYES CENTER...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TRENTON AND PALISADE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHWESTERN NEBRASKA. LAT...LON 4016 10104 4033 10131 4035 10129 4035 10076 TIME...MOT...LOC 0356Z 308DEG 24KT 4039 10113 LUNDQUIST
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 9:35 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 55 min |
| Jul 18, 9:45 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 60 min |
| Jul 18, 9:54 PM CDT | Special Weather Statement | GLD | Wallace | 51 min |
| Jul 18, 10:06 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 39 min |
| Jul 18, 10:28 PM CDT | Special Weather Statement | GLD | Rawlins, Thomas | 17 min |
| Jul 18, 10:35 PM CDT | Severe Thunderstorm Warning | GLD | Wallace | 40 min |
| Jul 18, 10:39 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 47 min |
| Jul 18, 11:54 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 51 min |
| Jul 19, 12:33 AM CDT | Severe Thunderstorm Warning | GLD | Thomas | 57 min |
| Jul 19, 12:58 AM CDT | Severe Thunderstorm Warning | GLD | Sheridan | 62 min |
| Jul 19, 1:59 AM CDT | Severe Thunderstorm Warning | GLD | Gove | 61 min |
| Jul 19, 2:21 AM CDT | Special Weather Statement | GLD | Graham | 39 min |
| Jul 19, 2:38 AM CDT | Severe Thunderstorm Warning | GLD | Graham | 52 min |
| Jul 19, 3:01 AM CDT | Flash Flood Warning | GLD | Graham | 3 hr |
| Jul 19, 3:17 AM CDT | Tornado Warning | GLD | Graham | 28 min |
| Jul 19, 3:04 PM CDT | Flash Flood Watch | GLD | Gove, Graham, Greeley, Logan, Sheridan, Sherman and 3 more | 6 hr |
| Jul 19, 6:45 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 60 min |
| Jul 18, 7:49 PM CDT | Special Weather Statement | GLD | Kit Carson | 26 min |
| Jul 18, 8:14 PM CDT | Special Weather Statement | GLD | Washington | 16 min |
| Jul 18, 8:23 PM CDT | Special Weather Statement | GLD | Cheyenne | 22 min |
| Jul 18, 8:29 PM CDT | Special Weather Statement | GLD | Washington | 31 min |
| Jul 18, 8:44 PM CDT | Special Weather Statement | GLD | Cheyenne | 16 min |
| Jul 18, 8:55 PM CDT | Special Weather Statement | GLD | Kit Carson | 20 min |
| Jul 18, 8:58 PM CDT | Special Weather Statement | GLD | Kit Carson, Yuma | 32 min |
| Jul 18, 9:01 PM CDT | Special Weather Statement | GLD | Kiowa | 14 min |
| Jul 18, 9:12 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 37 min |
| Jul 18, 9:22 PM CDT | Special Weather Statement | GLD | Yuma | 23 min |
| Jul 18, 9:25 PM CDT | Severe Thunderstorm Warning | GLD | Yuma | 50 min |
| Jul 19, 3:44 PM CDT | Special Weather Statement | GLD | Kit Carson | 31 min |
| Jul 19, 3:48 PM CDT | Severe Thunderstorm Warning | GLD | Kit Carson | 57 min |
| Jul 19, 3:58 PM CDT | Severe Thunderstorm Warning | GLD | Kit Carson | 62 min |
| Jul 19, 4:09 PM CDT | Flash Flood Warning | GLD | Kit Carson | 3 hr |
| Jul 19, 4:14 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 61 min |
| Jul 19, 4:40 PM CDT | Severe Thunderstorm Warning | GLD | Kit Carson | 44 min |
| Jul 19, 4:46 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 59 min |
| Jul 19, 5:02 PM CDT | Flash Flood Warning | GLD | Cheyenne | 3 hr |
| Jul 19, 5:18 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 57 min |
| Jul 19, 5:33 PM CDT | Special Weather Statement | GLD | Kit Carson | 27 min |
| Jul 19, 5:41 PM CDT | Severe Thunderstorm Warning | GLD | Yuma | 64 min |
| Jul 19, 5:49 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 56 min |
| Jul 19, 6:11 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 64 min |
| Jul 19, 6:20 PM CDT | Severe Thunderstorm Warning | GLD | Yuma | 55 min |
| Jul 18, 10:00 PM CDT | Special Weather Statement | GLD | Dundy | 45 min |
| Jul 18, 10:57 PM CDT | Special Weather Statement | GLD | Hitchcock | 18 min |
| Jul 18, 11:38 PM CDT | Special Weather Statement | GLD | Hitchcock | 22 min |
| Jul 19, 12:02 AM CDT | Special Weather Statement | GLD | Hitchcock | 13 min |
| Jul 19, 12:16 AM CDT | Special Weather Statement | GLD | Hitchcock | 14 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.